MathSciNet Relay Station
MathSciNet bibliographic data
MR339225 57D65 (57A35)
Cappell, Sylvain E. Splitting obstructions for Hermitian forms and manifolds with $Z\sb{2}\subset \pi \sb{1}$. Bull. Amer. Math. Soc. 79 (1973), 909–913.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement